# SDR CALA2023100902994

- Difficulty date: October 1, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 114,062 hours, 11,819 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 213W3910U4
- Condition: Damaged
- Location: Ram Air Actuator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

LEFT RAM AIR DOOR ACTUATOR AFT SUPPORT BRACKET IS WORN. SEE LOG PAGE 5878724 FOR DETAILS REMOVED AND REPLACED BRACKET ASSY ( WITH NEW BUSHING )  P/N 213W3910U4 REF SRM 51-40-02  PARTS USED:  27-2152-3-0019,QTY :1
